No, it doesn't affect the brain differently, not in a pharmacological sense perse. Snorting percocet, by the way, means snorting a TON, comparatively, of tylenol (325 mg) and just 5 mg of the actual opioid. Not that that's any worse, it's just ... kind of gross.
Anyway, snorting as a means of ingesting a drug means that it will process quicker, so the user is likely to feel the effects much sooner than if he or she swallowed the pill. But the effects themselves shouldn't be a whole lot different from the perspective of getting high. Just quicker. And that might mean that the high will be over quicker too.
Snorting pharmies is dangerous when the pill itself is time-release--- then of course when snorting you're getting way more drug, way more quickly, than you should be, which could easily lead to overdose and death.
Click Here to search for a treatment center in your state that is right for you.